# SDR SWAA2019051432666

- Difficulty date: April 26, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 53,931 hours, 28,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A7502
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL UPPER SURFACE UNDER FLOOR TO SIDEWALL SUPPORT CORRODED BETWEEN BS. 827 TO BS. 847, LBL 24.  R&R INTERCOSTAL IAW SRM & DWG.
